Spring treat! Save 3% extra on all orders placed today. Enter code spring2017 on your cart!
  
Tel: 0845 257 6059
7%
Nuromol 200mg/500mg 12 Tablets
More Views

Nuromol 200mg/500mg 12 Tablets


Nuromol 200mg/500mg 12 Tablets
Nuromol 200mg/500mg Tablets contain Ibuprofen & Paracetamol are a double action pain relief tablets.
5000158102330
3.71 New

£3.71  inc VAT 20%

£3.99   SAVE £0.28

SKU 5000158102330

Weight 0.02 kg

size 12 Tablets

maximum order 2

Nuromol 200mg/500mg Tablets contain Ibuprofen & Paracetamol are a double action pain relief tablets.

More Information




Nuromol Tablets are used to help relieve the following: Headaches, Period Pain, Back Ache, Dental Pain, Non serious arthritic conditions, Rheumatic and muscular pain, Cold and Flu Symptoms, Sore Throat and Fever and Migraines.

Ingredients




Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg.

Dosage




For oral administrationand short term use only. Take 1 tablet ( or 2 if required), upto 3 times daily with food. Do not exceed 6 tablets in 24hours and leave 6 hours between doses. Do not give to children under 18 years. If symptoms persist or worsen, consult your doctor. Do not take for more than 3 days.

Warning




Speak to a pharmacist / Doctor before taking this product if you have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems. Also consult a doctor or pharmacist if yo are a smoker or are pregnant.

Do not take if have ( or have had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen, paracetamol or any other ingredients of the product, aspirin or other related painkillers. Are taking other NSAID painkillers or aspirin with a daily dose above 75mg.
Keep all medicines out of reach and sight of children.

This product contains paracetamol, do not take any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.





Product rating

Customer Reviews

There have been no reviews for this product.